Alert archive / New York / Wind Advisories in 2025

Wind Advisory 13, NWS Binghamton, NY

October 30, 20257 counties in Pennsylvania; 17 counties in New York

NWS Binghamton, NY issued this wind advisory at Oct 30, 2025, 12:02 PM EDT for 7 counties in Pennsylvania; 17 counties in New York. It took effect at Oct 31, 2025, 8:00 AM EDT. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Oct 30, 2025, 12:02 PM EDT (16:02 UTC)
In effect from
Oct 31, 2025, 8:00 AM EDT
Expired
Nov 1, 2025, 2:47 AM EDT
In force
19 hr
Issued by
NWS Binghamton, NY
All 24 counties

Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.0 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2025-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2025-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 300 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
769 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
300 m²/s²
0-3 km storm-relative helicity
511 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

426 
WWUS71 KBGM 301602
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1202 PM EDT Thu Oct 30 2025

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-310415-
/O.NEW.KBGM.WI.Y.0013.251031T1500Z-251101T0900Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Rome, Binghamton, Sayre, Hornell,
Hallstead, Honesdale, Montrose, Utica, Corning, Boonville, Owego,
Oneida, Watkins Glen, Syracuse, Damascus, Auburn, Equinunk,
Waverly, Penn Yan, Monticello, Towanda, Norwich, Wilkes-Barre,
Oneonta, Hamilton, Milford, Tunkhannock, Ithaca, Walton,
Cortland, Seneca Falls, Elmira, Delhi, Hazleton, and Scranton
1202 PM EDT Thu Oct 30 2025

...WIND ADVISORY IN EFFECT FROM 11 AM FRIDAY TO 5 AM EDT SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts of 45 to 50 mph expected.

* WHERE...Portions of central New York and northeast Pennsylvania.

* WHEN...From 11 AM Friday to 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Kistner
6 follow-up statements
617 
WWUS71 KBGM 310316
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1116 PM EDT Thu Oct 30 2025

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-311530-
/O.CON.KBGM.WI.Y.0013.251031T1500Z-251101T0900Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Corning, Rome, Utica, Penn Yan, Elmira,
Milford, Oneida, Monticello, Wilkes-Barre, Hamilton, Owego,
Waverly, Auburn, Sayre, Towanda, Oneonta, Hazleton, Seneca Falls,
Cortland, Scranton, Montrose, Delhi, Honesdale, Hornell,
Damascus, Walton, Binghamton, Norwich, Tunkhannock, Equinunk,
Boonville, Syracuse, Watkins Glen, Ithaca, and Hallstead
1116 PM EDT Thu Oct 30 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM FRIDAY TO 5 AM EDT 
SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts of 45 to 50 mph expected.

* WHERE...Portions of central New York and northeast Pennsylvania.

* WHEN...From 11 AM Friday to 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

BJG
665 
WWUS71 KBGM 310531
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
131 AM EDT Fri Oct 31 2025

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-311745-
/O.CON.KBGM.WI.Y.0013.251031T1500Z-251101T0900Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Corning, Rome, Utica, Penn Yan, Elmira,
Milford, Oneida, Monticello, Wilkes-Barre, Hamilton, Owego,
Waverly, Auburn, Sayre, Towanda, Oneonta, Hazleton, Seneca Falls,
Cortland, Scranton, Montrose, Delhi, Honesdale, Hornell,
Damascus, Walton, Binghamton, Norwich, Tunkhannock, Equinunk,
Boonville, Syracuse, Watkins Glen, Ithaca, and Hallstead
131 AM EDT Fri Oct 31 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 AM 
EDT SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts of 45 to 50 mph expected.

* WHERE...Portions of central New York and northeast Pennsylvania.

* WHEN...From 11 AM this morning to 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

BJG
863 
WWUS71 KBGM 311111
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
711 AM EDT Fri Oct 31 2025

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-312315-
/O.EXT.KBGM.WI.Y.0013.251031T1200Z-251101T0900Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Wilkes-Barre, Rome, Cortland, Honesdale,
Oneonta, Watkins Glen, Equinunk, Sayre, Elmira, Damascus,
Scranton, Boonville, Corning, Utica, Auburn, Seneca Falls,
Towanda, Hamilton, Walton, Delhi, Hazleton, Milford, Penn Yan,
Ithaca, Syracuse, Norwich, Montrose, Binghamton, Tunkhannock,
Waverly, Oneida, Owego, Monticello, Hallstead, and Hornell
711 AM EDT Fri Oct 31 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts of 45 to 50 mph expected.

* WHERE...Portions of central New York and northeast Pennsylvania.

* WHEN...Until 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Kistner
336 
WWUS71 KBGM 311815
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
215 PM EDT Fri Oct 31 2025

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-010615-
/O.CON.KBGM.WI.Y.0013.000000T0000Z-251101T0900Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Wilkes-Barre, Rome, Cortland, Honesdale,
Oneonta, Watkins Glen, Equinunk, Sayre, Elmira, Damascus,
Scranton, Boonville, Corning, Utica, Auburn, Seneca Falls,
Towanda, Hamilton, Walton, Delhi, Hazleton, Milford, Penn Yan,
Ithaca, Syracuse, Norwich, Montrose, Binghamton, Tunkhannock,
Waverly, Oneida, Owego, Monticello, Hallstead, and Hornell
215 PM EDT Fri Oct 31 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of central New York and northeast Pennsylvania.

* WHEN...Until 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Kistner
251 
WWUS71 KBGM 312222
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
622 PM EDT Fri Oct 31 2025

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-010900-
/O.CON.KBGM.WI.Y.0013.000000T0000Z-251101T0900Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Cortland, Utica, Equinunk, Hornell,
Oneida, Norwich, Hamilton, Penn Yan, Monticello, Waverly,
Corning, Scranton, Walton, Delhi, Sayre, Seneca Falls, Boonville,
Wilkes-Barre, Binghamton, Tunkhannock, Hazleton, Syracuse,
Oneonta, Milford, Elmira, Auburn, Towanda, Ithaca, Damascus,
Rome, Owego, Watkins Glen, Hallstead, Honesdale, and Montrose
622 PM EDT Fri Oct 31 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY...

* WHAT...West winds 15 to 25 mph with gusts of 40 to 50 mph expected.

* WHERE...Portions of central New York and northeast Pennsylvania.

* WHEN...Until 5 AM EDT Saturday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

MWG
602 
WWUS71 KBGM 010647
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
247 AM EDT Sat Nov 1 2025

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-010800-
/O.CAN.KBGM.WI.Y.0013.000000T0000Z-251101T0900Z/
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-
Chenango-Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-
Susquehanna-Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-
Southern Wayne-
Including the cities of Utica, Monticello, Hallstead, Watkins
Glen, Corning, Rome, Scranton, Honesdale, Oneida, Damascus,
Tunkhannock, Penn Yan, Seneca Falls, Norwich, Hornell, Owego,
Montrose, Walton, Delhi, Elmira, Milford, Cortland, Boonville,
Hamilton, Wilkes-Barre, Oneonta, Syracuse, Waverly, Hazleton,
Sayre, Binghamton, Ithaca, Towanda, Equinunk, and Auburn
247 AM EDT Sat Nov 1 2025

...WIND ADVISORY IS CANCELLED...

The wind has diminished and the Wind Advisory has been cancelled. It 
will still be a bit breezy today with occasional wind gusts of 20 to 
30 mph possible at times, but winds will be below Wind Advisory 
criteria.

$$

BJG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Oct 30, 6:56 AM EDT, 5 hours 6 minutes earlier.

Area forecast discussion, Oct 30, 6:56 AM EDT, 5 hours 6 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
656 AM EDT Thu Oct 30 2025

.SYNOPSIS...
A widespread soaking rain is expected today along with gusty
winds. Low pressure exits to the north on Friday, but unsettled
weather will continue with gusty winds and scattered rain
showers. A cool northwest flow pattern then persists through the
weekend, with scattered lake effect showers.

&&

.NEAR TERM /THROUGH FRIDAY/...
330 AM Update:

As expected, rain has surged northward early this morning as an
area of low pressure tracks through the Mid-Atlantic states and
eventually right through Northeast PA and Central NY by later
today/this evening. This will be a much-needed soaking/steady
rainfall. There may also be a rumble of thunder or two, but the
threat for thunderstorms remains on the lower side. Rain may
become moderate to locally heavy at times, but dry antecedent
conditions combined with manageable rainfall rates should keep
the threat for flash flooding quite low. That being said, there
could be a few localized instances of poor drainage and urban
flooding, particularly where drains and culverts may be blocked
from leaf debris.

In addition to the rainfall today, it will become increasingly
windy as a strong LLJ moves overhead. Model soundings show
east-southeasterly winds in excess of 50kts a few thousand feet
above the surface. Although not a certainty, it is possible
that the steady rainfall could bring down some of these higher
gusts to the surface during the late morning into the afternoon
hours, particularly across the upslope/east-facing higher
elevation areas of the Poconos-Catskills. HREF probabilities on
DESI shows quite high probabilities (80-90+%) in seeing
advisory-level wind gusts (greater than or equal to 46 mph)
across those areas, but NBM probabilities on DESI point to a
much-different scenario (0% chance of seeing advisory-level
gusts). Chances are that the NBM wind gust probabilities are
underdone, but HREF probabilities may be overdone. After
coordinating with our surrounding WFOs, it was decided to hold
off on any Wind Advisories for now for today due to this
uncertainty. The upcoming day shift will keep an eye on trends
and it is possible that a shorter-fused Wind Advisory may be
issued for some areas if the higher wind gusts materialize
upstream. Even without official advisory-level winds, occasional
gusts of at least 30-40 mph look probable, especially for the
above mentioned areas/hilltops.

The center of the low pressure system will move overhead
tonight, which will allow for winds to rapidly diminish and
eventually shift to a more westerly direction. This will also
allow for the steady rainfall to diminish and become more
showery in nature (or perhaps even end completely for the Twin
Tiers southward).

The low pressure system will rapidly move off to the northeast
on Friday/Halloween, which will result in a cold air advection
regime and wrap-around moisture moving into the area. As a
result, scattered rain showers are expected to continue,
especially across Central NY. With the cooler airmass in place,
high temperatures will only be in the mid 40s to lower 50s.
Winds will also pick back up (this time from the west), with
occasional wind gusts of at least 30-40 mph possible at times
during the afternoon and early evening. This period will also
need to be watched for potential future Wind Advisories.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
330 AM Update:

With a cool west-northwest flow (850mb temperatures around -4C),
scattered lake effect/lake enhanced rain showers will continue
Friday night, mainly in Central NY. Temperatures may get cold
enough for some wet snowflakes to mix in across some of the
higher elevations and northern Oneida County. Little to no snow
accumulation is expected, but northern Oneida County may pick up
a few tenths of an inch of snow. Lows Friday night are expected
to be in the 30s. Winds will remain gusty, but will slowly
diminish by the second half of the night.

Scattered lake effect rain showers and clouds across Central NY
will continue on Saturday, while most of Northeast PA will
remain dry under partly sunny skies. Cool conditions will
continue with highs only in the lower 40s to lower 50s.

Although high pressure builds into the region on Sunday, cool
westerly flow may continue to kick off lake effect showers. That
being said, most of the area should remain dry under partly to
mostly sunny skies. Temperatures will be slightly warmer with
highs in the mid 40s to mid 50s.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
330 AM Update:

Although there remains a bit of uncertainty regarding the
forecast for next week, model guidance has trended drier. The
southern edge of a trough may bring a few showers to the area
Monday night, with perhaps some lake effect showers behind it,
but otherwise conditions are trending drier. Stuck with the NBM
for now for PoPs due to there still being uncertainty, but odds
are that these PoPs may be slightly overdone. Otherwise,
temperatures will be seasonable with highs in the upper 40s to
upper 50s.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
Rain has spread across the area but restrictions have not
fallen as quickly or gone as low as guidance suggested earlier
tonight. Because of this, IFR restrictions have been backed off
a little bit through the morning hours, with Tempos used at most
terminals to capture IFR restrictions as heavier rain moves
through the area in the morning to early afternoon. BGM is the
only terminal where IFR should remain into the overnight hours
as upslope winds to the terminal should keep ceilings low.

Winds will be gusty across all terminals with easterly winds
gusting 20-30kts expected. LLWS will be a factor at most
terminals as a strong low level jet is expected to be present
over the region ahead of the approaching low center. 40-50kt
wind shear at 120-140 degrees up to FL020 is expected across the
region with AVP and BGM seeing impacts in the morning to mid-
afternoon, ITH during the early to mid afternoon and SYR and
RME from the late afternoon to early evening hours.

Outlook...

Friday...NW wind shift brings lake enhanced showers.
Restrictions expected at NY terminals.

Saturday through Sunday...Mainly VFR with MVFR ceilings
possible for central NY terminals with lake effect showers.

Monday...Chance for rain and associated restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BJG
NEAR TERM...BJG
SHORT TERM...BJG
LONG TERM...BJG
AVIATION...JTC
Hazardous weather outlook, Oct 30, 5:05 AM EDT, 6 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
505 AM EDT Thu Oct 30 2025

NYZ009-015>018-022>025-036-037-044>046-055-PAZ038-310915-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Bradford-
505 AM EDT Thu Oct 30 2025

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Gusty easterly winds are expected today, especially late this
morning into the afternoon. Occasional wind gusts of 25-35 mph will
be possible. A few of the higher elevations may have localized
higher wind gusts up to 40 mph. Winds will diminish tonight before
picking back up again on Friday.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gusty winds are again expected on Friday, especially in the
afternoon and early evening, as the winds shift to a westerly
direction. Occasional wind gusts of 30-40 mph will be possible. A few
of the higher elevations may have localized higher wind gusts up to
45 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ056-057-062-PAZ039-040-043-044-047-048-072-310915-
Broome-Delaware-Sullivan-Susquehanna-Northern Wayne-Wyoming-
Lackawanna-Luzerne-Pike-Southern Wayne-
505 AM EDT Thu Oct 30 2025

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Today and tonight.

Gusty easterly winds are expected today, especially late this
morning into the afternoon. Occasional wind gusts of 30-40 mph will
be possible. A few of the higher elevations of the Poconos and
Catskills may have localized higher wind gusts up to 45-50 mph.
Winds will diminish tonight before picking back up again on Friday.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Gusty winds are again expected on Friday, especially in the
afternoon and early evening, as the winds shift to a westerly
direction. Occasional wind gusts of 30-40 mph will be possible. A
few of the higher elevations may have localized higher wind gusts up
to 45 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Oct 30, 11:55 AM EDT, 7 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1155 AM EDT Thu Oct 30 2025

NYZ057-062-PAZ040-048-301630-
Sullivan NY-Delaware NY-Northern Wayne PA-Pike PA-
1155 AM EDT Thu Oct 30 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN DELAWARE...WESTERN
SULLIVAN...NORTHEASTERN WAYNE AND NORTH CENTRAL PIKE COUNTIES THROUGH
1230 PM EDT...

At 1155 AM EDT, Doppler radar was tracking a strong thunderstorm over
Greeley, or 14 miles northwest of Montague, moving north at 70 mph.

HAZARD...Wind gusts of 40 to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Rockland, Lackawaxen, Liberty, Bethel, Damascus, Callicoon, Shohola,
Tusten, Cochecton, and Fremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4207 7466 4202 7478 4198 7469 4138 7488
      4140 7512 4154 7512 4160 7507 4161 7512
      4212 7513 4210 7465
TIME...MOT...LOC 1555Z 187DEG 61KT 4145 7499

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Kistner

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 11:55 AM EDTSpecial Weather StatementBGMSullivan35 min

Nearby

Wind Advisories in New York, 2025Wind Advisories in Pennsylvania, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.